| Catalog Number |
0616002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
03/26/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
It was reported through a legal event that a (b)(6) female patient underwent hernia repair surgery on or about (b)(6) 2011.During the hernia repair surgery, the surgeon implanted two strattice meshes.The records indicate these were a strattice firm 16 x 20 and strattice firm 6 x 16 mesh.After surgery, the patient had several revision surgeries including: (b)(6) 2012, during which a strattice firm 10 x 16 mesh was implanted, (b)(6) 2014, revision surgery during which a strattice firm 16 x 20 mesh was implanted and (b)(6) 2015, surgery during which a strattice firm 20 x 40 mesh was implanted.This record is associated with the second strattice firm 6 x 16 mesh implanted on (b)(6) 2011.Record 2 of 5.
Event or Problem Description
This is follow up #1 to report on july 25th, 2022, pmqa received notification from legal that the lots associated with this event were found through discovery and are s10867-051 and s10811-073.This record is associated with s10811-073.Refer to medwatch 1000306051-2022-00051 for the investigation associated with s10867-051.As reported in the initial: it was reported through a legal event that a 63 year old female patient underwent hernia repair surgery on or about on (b)(6) 2011.During the hernia repair surgery, the surgeon implanted two strattice meshes.The records indicate these were a strattice firm 16 x 20 and strattice firm 6 x 16 mesh.After surgery, the patient had several revision surgeries including: on (b)(6) 2012, during which a strattice firm 10 x 16 mesh was implanted, on (b)(6) 2014, revision surgery during which a strattice firm 16 x 20 mesh was implanted and on (b)(6) 2015, surgery during which a strattice firm 20 x 40 mesh was implanted.This record is associated with the second strattice firm 6 x 16 mesh implanted on (b)(6)2011.Record 2 of 5.
Additional Manufacturer Narrative
Additional and/or corrected data: internal investigation into strattice lot: s10811 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 08/04/2022, all of the (b)(4) devices released to finished goods have been distributed for lot: s10811 with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.